# SDR FDEA201609213324

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 31,195 hours, 16,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFS
- Condition: Gouged
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON SEAT TRACK SCALLOPS IN MID CARGO COMPT FRAMES 25 TO 26  Y2456.   REPAIRED SEAT TRACK SECTION IAW SRM 53-10-16 FIG 201 CAT "A" MAJOR REPAIR
